# SDR REXA2016102402031

- Difficulty date: October 24, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STRINGER 27L BETWEEN BS 349 - 364 CORRODED.  REMOVED & REPLACED THE INTERCOSTAL IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01.
